MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1422160-J
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was implanted with the alto stent graft system to treat an abdominal aortic aneurysm (aaa).It should be noted that this patient has known pvd (peripheral vascular disease).At the time of the initial procedure the aaa was sealed and there was no flow limiting issues in the common/external iliac arteries.It should also be noted that there were unsuccessful attempts in placing perclose (non-endologix) closure devices pre-case, and the physician decided to use single perclose on both groins.It was reported that two (2) days after the initial procedure the patient had acute rle (right lower extremity) issue.The physician elected to perform additional surgery to repair.The patient's status was not reported.
 
Additional Manufacturer Narrative
During the investigation of this complaint it was determined that this event is not a device failure of the ovation limb stent and therefore, a complaint is not warranted since there is no alleged deficiency related to identity, quality, durability, reliability, safety, effectiveness, or performance of the device.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that thrombosis and occlusion event of the non endologix right superficial artery stent was confirmed.This is consistent with the reported adverse event/incident.Additionally, the clinical evaluation shows that this event is not a device failure of the ovation limb stent, rather the right superficial femoral artery stent was in place prior to the evar for peripheral vascular disease.The final patient status was discharged home on the fifth post operative day.
 
Event or Problem Description
The patient was implanted with the alto stent graft system to treat an abdominal aortic aneurysm (aaa).It should be noted that this patient has known pvd (peripheral vascular disease).At the time of the initial procedure the aaa was sealed and there was no flow limiting issues in the common/external iliac arteries.It should also be noted that there were unsuccessful attempts in placing perclose (non-endologix) closure devices pre-case, and the physician decided to use single perclose on both groins.It was reported that two (2) days after the initial procedure the patient had acute rle (right lower extremity) issue.The physician elected to perform additional surgery to repair.The patient's status was not reported.Additional information: during the clinical assessment it was found that this event is not a device failure of the ovation limb stent, rather the right superficial femoral artery stent was in place prior to the evar for peripheral vascular disease.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key12080483
Report Number3008011247-2021-00065
Device Sequence Number14283669
Product Code MIH
UDI-Device IdentifierM701TVIL1422160J1
UDI-Public+M701TVIL1422160J1/$$3210829FS08271830Y
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/29/2021
Device Model NumberTV-IL1422160-J
Device Catalogue NumberTV-IL1422160-J
Device Lot NumberFS082718-30
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/11/2021
Supplement Date Received by Manufacturer07/20/2021
Initial Report FDA Received Date06/28/2021
Supplement Report FDA Received Date09/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTO MAIN BODY, LOT # FS031821-27; OVATION IX ILIAC LIMB, LOT # FS043021-16; OVATION PRIME FILL POLYMER, LOT # FF010821-01
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR